# SDR DL733030434

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 46,666 hours, 31,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767129
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / DENTING AND CREASE AT STA 380 BETWEEN STRINGERS 17L AND 18L. DENTED AND CREASED SKIN WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 384851-14.
